Families of spheres and circles

J.W. Bruce, P.J. Giblin

    Research output: Chapter in Book/Report/Conference proceedingChapter

    Original languageEnglish
    Title of host publicationSingularities
    EditorsS. Łojasiewicz
    PublisherBanach Center Publications
    Pages85-102
    Number of pages498
    Volume20
    ISBN (Print)0137-6934
    Publication statusPublished - 1988

    Cite this

    Bruce, J. W., & Giblin, P. J. (1988). Families of spheres and circles. In S. Łojasiewicz (Ed.), Singularities (Vol. 20, pp. 85-102). Banach Center Publications.